# SDR 2006UALA00806

- Difficulty date: April 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 43,447 hours, 15,043 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1846T1003
- Part serial: 307
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEV ASYM EICAS MESSAGE IS DISPLAYED.  THE FAILED ELEVATOR ASYMMETRY LIMITER ACTUATOR WAS DETECTED BY THE STABILIZER TRIM/ELEVATOR ASYMMETRY MODULE (SAM).  A DISCREPANCY IN THE ACTUATOR FAULT LOGIC CAUSES THE ELEV ASYM STATUS /MAINTENANCE MESSAGES TO DISPLAY.  REMOVED AND REPLACED THE SUBJECT LIMITER ACTUATOR WITH NEW SERVICEABLE UNIT.  SYSTEM WAS OPS CHECKED PER MM 27-31-03 WITH NO FAULTS OR DISCREPANCIES FOUND.  THIS ITEM TO BE TREATED AS A ONE-TIME ISOLATED INCIDENT.  THERE IS NO SIGNIFICANT HISTORY OF MAINTENANCE FAILURES FOR THIS COMPONENT.  ENGINEERING WILL MONITOR FUTURE RELATED DISCREPANCIES AND, IF REQUIRED, MODIFY THE EXISTING MAINTENANCE PROGRAM.
